# SDR UALA2013061204042

- Difficulty date: June 11, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,510 hours, 10,783 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Unreliable
- Location: Fwd Eqpt Val
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING "VALVE" LIGHT ILLUMINATED. "STBY" SELECTED & "VALVE" LIGHT REMAINED ILLUMINATED.  REF MM 21-58-00, FIG 105, BLOCK 1. TROUBLESHOOT IAW AMM.  VALVE DETERMINED TO BE IN CORRECT POSITION SUPPLY TEMP SENSOR AND INLET FILTER CLEANED.  NO WARNINGS PRESENT, NOW OK FOR SERVICE.
